Volume 5, No 1 (2017)

On the non-special part of the Weierstrass semigroup of n-points of a smooth curve (its minimal number of generators)
Edoardo Ballico
Gulf J. Math. pp.1-4
Retrieve article in: Full-Text PDF

Perfect powers including duplications
Rafael Jakimczuk
Gulf J. Math. pp.5-17
Retrieve article in: Full-Text PDF

Andrews’ singular overpartitions without multiples of k
M. S. Mahadeva Naika and S. Shivaprasada Nayaka
Gulf J. Math. pp.18-32
Retrieve article in: Full-Text PDF

Existence of weighted pseudo almost periodic mild solutions for nonlocal semilinear evolution equations
Xueliang Liu, Junfei Cao, Zhi Zhang and Huazhu Liu
Gulf J. Math. pp.33-48
Retrieve article in: Full-Text PDF

Uniqueness and value-sharing of meromorphic functions in class A
Harina P. Waghamore and V. Husna
Gulf J. Math. pp.49-62
Retrieve article in: Full-Text PDF

On orthogonal reverse semiderivations on prime semirings
Kyung Ho Kim, Yong Hoon Lee
Gulf J. Math. pp.63-72
Retrieve article in: Full-Text PDF

On curvatures of homogeneous Finsler-Kropina space
Keriyappa Chandru and Senajji Kamplappa Narasimhamurthy
Gulf J. Math. pp.73-83
Retrieve article in: Full-Text PDF

Ricci solitons on para-Kenmotsu manifolds
Sushilabai Adigond and C.S. Bagewadi
Gulf J. Math. pp.84-95
Retrieve article in: Full-Text PDF

Singular values of two-parameter families of functions arising from Apostol-Genocci polynomials of higher order
Mohammad Sajid
Gulf J. Math. pp.96-101
Retrieve article in: Full-Text PDF

On some powerful ideals of semigroups
Abul Basar and Mohammad Yahya Abbasi
Gulf J. Math. pp.102-107
Retrieve article in: Full-Text PDF